Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1274–1275 (Mi zvmmf8675)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Two-way estimations of solution of non-linear integral equation

È. M. Podgaetskii


Full text: PDF file (235 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 193–194

UDC: 519.6:517.968.4
Received: 05.10.1982

Citation: È. M. Podgaetskii, “Two-way estimations of solution of non-linear integral equation”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1274–1275; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 193–194

Citation in format AMSBIB
\Bibitem{Pod84}
\by \`E.~M.~Podgaetskii
\paper Two-way estimations of solution of non-linear integral equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1274--1275
\mathnet{http://mi.mathnet.ru/zvmmf8675}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 193--194
\crossref{https://doi.org/10.1016/0041-5553(84)90259-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8675
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Podgaetskii, “Two-sided estimates for the solution of a nonlinear integral equation in a diffusion problem”, Comput. Math. Math. Phys., 51:4 (2011), 616–623  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:94
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021